Have been taking 10mg daily for a year and 2 months for mild anxiety. I got instructions for tapering from my doc but lost them and just stopped taking it about a week ago. I have felt fine and have had no noticeable side effects so far. Given the low dose would it be safe to say I won't experience any side effects in the future?
Hello usc13. I believe that you will be fine. Any rebound effect would have been felt during the week (7 days). Regards pledge
Many don't have symptoms of detoxing from this medication. After a week you should be fine physically but look out if uncomfortable feelings of depression & or anxiety return
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Apr 2018 • 5 answers
Updated 16 Mar 2018 • 6 answers
Anxiety - I stopped taking Xanax is there anything I can possibly take to help my withdrawl symptom?
Updated 19 Sep 2017 • 4 answers
Updated 9 May 2018 • 4 answers
Updated 16 Apr 2013 • 1 answer